Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 262, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 7, 2023, 11:11 PM CDT for 5 counties in Kansas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2023, 11:11 PM CDT (04:11 UTC)
- Expired
- Aug 7, 2023, 11:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Finney County, KS, Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS
The radar
The Dodge City radar (KDDC), 51 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 11:20 PM CDT | TSTM WND DMG | 8 Nnw Montezuma, KS | Structural damage to a shed near the intersection of Road 10 and Road U. Power poles snapped, trees down, pivot irrigation flipped, and crops stripped in the vicinity. Time estimated based on radar. Delayed report |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 6:11 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
521
WUUS53 KDDC 080411
SVRDDC
KSC055-069-081-119-175-080445-
/O.NEW.KDDC.SV.W.0262.230808T0411Z-230808T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1111 PM CDT Mon Aug 7 2023
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northeastern Seward County in southwestern Kansas...
Southern Finney County in southwestern Kansas...
Northern Meade County in southwestern Kansas...
Southern Gray County in southwestern Kansas...
Eastern Haskell County in southwestern Kansas...
* Until 1145 PM CDT.
* At 1110 PM CDT, a severe thunderstorm was located 7 miles northwest
of Copeland, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Tice around 1125 PM CDT.
Copeland around 1130 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3718 10059 3767 10091 3785 10053 3751 10022
3748 10022 3748 10019 3740 10012
TIME...MOT...LOC 0410Z 322DEG 22KT 3764 10068
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TURNER1 follow-up statement
520
WWUS53 KDDC 080433
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1133 PM CDT Mon Aug 7 2023
KSC055-175-080443-
/O.CAN.KDDC.SV.W.0262.000000T0000Z-230808T0445Z/
Seward KS-Finney KS-
1133 PM CDT Mon Aug 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEWARD AND
SOUTHERN FINNEY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Kansas.
LAT...LON 3726 10043 3751 10077 3773 10044 3751 10022
3748 10022 3748 10019 3740 10012
TIME...MOT...LOC 0433Z 314DEG 28KT 3751 10051
$$
KSC069-081-119-080445-
/O.CON.KDDC.SV.W.0262.000000T0000Z-230808T0445Z/
Meade KS-Gray KS-Haskell KS-
1133 PM CDT Mon Aug 7 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN MEADE...SOUTHERN GRAY AND EAST CENTRAL HASKELL
COUNTIES...
At 1133 PM CDT, a severe thunderstorm was located near Copeland,
moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Missler and Fowler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3726 10043 3751 10077 3773 10044 3751 10022
3748 10022 3748 10019 3740 10012
TIME...MOT...LOC 0433Z 314DEG 28KT 3751 10051
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:35 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 7, 9:35 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 935 PM CDT Mon Aug 7 2023 ...Updated Mesoscale... .MESOSCALE DISCUSSION... Issued at 935 PM CDT Mon Aug 7 2023 MCS is clearly weakening as it sags southward into a much less favorable thermodynamic environment. Instability wanes with southern extent, but more importantly, convective inhibition is strong (reference inversion at 700 mb on 00z DDC sounding). As such, no more severe weather is expected east of about US 83 for the remainder of this evening. Wind gusts to 50 mph are probable with combined outflows, but even this will weaken with time. Storms over western Scott and northern Kearny are still severe as of 930 pm, closest to the greatest instability at the tail end of the MCS. This westernmost activity will maintain potential for severe hail and/or wind for several more hours, as it moves almost due south. && .UPDATE... Issued at 745 PM CDT Mon Aug 7 2023 Large MCS was in progress across NW KS as of midevening. Infrared satellite trends show cloud tops cooling with time with the initial updrafts/supercells on the southwest flank of the complex, with two seperate supercells producing 2-3 inch hail across Gove county as of 740 pm. Issued an update to increase pops further into the likely category through tonight, as strong NWly midlevel steering flow will direct the complex into SW KS over the next few hours. Confidence for severe hail and/or wind is highest along and especially north of US-50, where severe wording was included in the grids and forecast. Mesoanalysis continues to show instability diminishing with S/SE extent, so convective severity should decline with time across the central CWA. The notable expection may be the western zones, where an unstable strongly sheared atmosphere remains in place, that appears capable of supporting severe weather from the SW flank of the MCS for the next several hours. The risk for severe outflow and/or hail appears highest across NW zones including Hamilton, Kearny, Scott and Lane counties through 10 pm. Other weather elements through tonight were on track with no other updates needed. && .SHORT TERM...(This evening through Tuesday night) Issued at 137 PM CDT Mon Aug 7 2023 Midday water vapor satellite imagery and RAP upper air analysis indicates west-northwesterly flow is present across the central plains between a ~600dm ridge over the southern plains/northern Mexico and weak longwave troughing spread out over the northern CONUS. Embedded within this flow pattern are several shortwave impulses, most notable of which are located over the Midwest and the Pacific Northwest. The Midwest lobe will lift northeast through the short term while the western lobe digs east-southeast towards the central plains. At the surface, weak lee cyclogenesis will unfold this afternoon/evening across eastern CO in response to the approaching shortwave trough, resulting in light southeast winds throughout our area. Associated poor WAA and 850-mb temperatures generally in the upper teens/low 20s Celsius will only support afternoon highs in the mid to upper 80s. Focus then shifts to the convective threat this afternoon/evening. Short range guidance is in agreement suggesting a weak upper level shortwave trough, currently centered over central WY as per water vapor satellite imagery, will dig east-southeast during the afternoon and evening. As this feature approaches, weak surface southeasterly flow will transport low/mid 60s dewpoints poleward into eastern CO/western KS beneath steep mid-level lapse rates of 8-8.5 degrees C/km. This will contribute to at least 1000-2000 J/Kg of MLCAPE across western KS amidst strong deep layer shear on the order of 45-55 kts. Current thinking is convection will develop over the higher terrain in northeast CO, spreading east- southeast with time and encountering this favorable environment for severe thunderstorms that will be focused along and west of US-83 in the DDC CWA. Hodograph shape will be supportive of discrete supercells as the initial storm mode that will be capable of very large hail, as well as some tornado threat centered around the 00-04Z time range as the low-level jet enhances low- level hodograph size/curvature. With time, upscale growth into a severe convective complex is likely as cold pools amalgamate, fostering a transition to damaging wind gusts as the primary threat. That said, buoyancy drops off fairly substantially with eastward extent, which will limit severe potential as storms continue east through the night, so the window for severe wind gusts may be brief. Thunderstorm activity will be mostly clear of southwest KS by sunrise Tuesday morning, with lows ranging from the upper 50s northwest to mid 60s southeast. Daytime Tuesday will look very similar to Monday given little to no change in the upper level pattern. South-southeast winds may be slightly stronger as the lee cyclone in eastern CO deepens further ahead of the aforementioned shortwave trough, but this will have no noticeable impact as afternoon temperatures once again only reach the mid/upper 80s. Thunderstorms, some potentially severe, are again possible late Tuesday evening into the overnight period as forcing associated with the shortwave overspreads the area, however uncertainty exists surrounding the impact tonight's convection will have on the environment as well as the late timing of the trough ejection not lining up with the typical diurnal maximum of instability. Any thunderstorm that does enter our area will be capable of all severe hazards given the relatively strong kinematics in play, but confidence in a singular convective evolution is low. .LONG TERM...(Wednesday through Monday) Issued at 233 PM CDT Mon Aug 7 2023 Key Messages: cold front on Wednesday will provide one final shot of cool air before warming trend takes over through the end of the work week. Thunderstorm potential returns over the weekend, some potentially severe. Thunderstorms may be ongoing at the beginning of the long term period favoring the far eastern zones, however these should exit quickly as the upper level shortwave trough continues eastward. Behind this synoptic feature, a cold front will dive south through the central plains, bringing one last shot of cool air to southwest KS and keeping afternoon highs in the mid/upper 80s. This front will also spell the end to widespread precipitation chances through the end of the work week, and this is supported by ensemble meteograms showing little to no QPF across the area until the weekend. During this dry window Thursday and Friday, increasing 850-mb temperatures and 1000-500-mb thicknesses will foster a warming trend, with afternoon highs heating up from the low/mid 90s Thursday to the mid/upper 90s Friday. Over the weekend, medium range ensembles agree appreciable precipitation chances will return to southwest KS, as at least 80% of EPS/GEFS ensemble members show some degree of QPF that will likely manifest in mesoscale convective systems emerging from CO and sweeping across the area. Some severe potential will accompany this activity, however mid-level flow is only progged by ensembles to be in the 15-25 kt range, which would limit deep-layer shear to the lower end of the spectrum. Either way, it appears our above normal precipitation year will continue Saturday through the end of the period, along with decreasing afternoon highs back down into the mid/upper 80s by Monday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 437 PM CDT Mon Aug 7 2023 VFR will continue through this TAF cycle, outside of any convective influence, with varied amounts of mid and high clouds. Satellite and radar imagery at 2130z depicted severe convection over NW KS. These storms are expected to organize into another MCS and propogate southeast through SW KS 00-12z Tue. Using 12z ARW/18z NAM as a guide, included convective TEMPO groups for DDC/HYS/GCK 02-07z Tue, but opted to only carry a VCTS/CB mention at LBL. Primary impact from storms will be strong outflow winds of 40-50 kts. Convection is expected to be exiting SW KS around 12z Tue. VFR is expected daylight Tuesday with light SE winds. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 85 63 85 / 70 20 40 10 GCK 60 85 62 84 / 60 20 40 10 EHA 60 89 61 87 / 30 10 10 0 LBL 61 89 63 87 / 40 10 20 0 HYS 61 87 63 85 / 60 30 60 20 P28 65 86 68 88 / 60 20 50 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Turner UPDATE...Turner SHORT TERM...Springer LONG TERM...Springer AVIATION...Turner
Hazardous weather outlook, Aug 7, 5:22 AM CDT, 17 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 522 AM CDT Mon Aug 7 2023 KSZ030-031-043>046-061>066-074>081-084>090-081030- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 522 AM CDT Mon Aug 7 2023 /422 AM MDT Mon Aug 7 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight There is a Slight Risk of severe thunderstorms affecting west central and portions of southwest Kansas this evening into the late night hours. The combined strong wind shear, instability, and moisture in place will support very large hail of two inches in diameter or larger with the strongest storm, as well as damaging thunderstorm wind gusts to 70 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday More severe thunderstorms appear likely Tuesday evening into the late night hours as an intense storm system moved out of the Central Rockies. There is the potential for significant severe weather events with this setup, including two inch diameter hail or larger, destructive wind gusts 75 mph or greater, and even a tornado. .SPOTTER INFORMATION STATEMENT... Storm spotters are expected to be needed both tonight and Tuesday night.
In the hours before
Special weather statement, Aug 7, 9:21 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Dodge City KS
921 PM CDT Mon Aug 7 2023
KSZ030-044-045-064-080300-
Hodgeman KS-Trego KS-Lane KS-Ness KS-
921 PM CDT Mon Aug 7 2023
...Strong thunderstorms will impact portions of Ness, north central
Hodgeman, southern Trego and east central Lane Counties through 1000
PM CDT...
At 921 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Arnold to near Beeler.
Movement was southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Ransom around 940 PM CDT.
Other locations in the path of these storms include Brownell and
Bazine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, southwestern and west central Kansas.
&&
LAT...LON 3874 9960 3870 9960 3869 9958 3809 9978
3840 10038 3880 10009
TIME...MOT...LOC 0221Z 312DEG 26KT 3872 10005 3835 10016
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SPRINGERSpecial weather statement, Aug 7, 9:40 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Dodge City KS
940 PM CDT Mon Aug 7 2023
KSZ063>066-076>081-080330-
Pratt KS-Gray KS-Finney KS-Hodgeman KS-Stafford KS-Pawnee KS-
Haskell KS-Kiowa KS-Edwards KS-Ford KS-
940 PM CDT Mon Aug 7 2023
...Strong thunderstorm winds will impact portions of northern Ford,
northern Kiowa, eastern Finney, Hodgeman, Pawnee, central Stafford,
northern Gray, Edwards, northern Pratt and northeastern Haskell
Counties through 1030 PM CDT...
At 939 PM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from near Seward to 8 miles
northwest of Kalvesta. Movement was south at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Kalvesta around 950 PM CDT.
Dodge City around 1020 PM CDT.
Other locations in the path of these storms include St. John,
Dillwyn, Ingalls, Cimarron and Byers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and southwestern Kansas.
&&
LAT...LON 3773 9858 3770 10071 3818 10054 3823 9870
TIME...MOT...LOC 0239Z 356DEG 21KT 3816 9883 3811 10041
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Aug 7, 10:31 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1031 PM CDT Mon Aug 7 2023
KSZ065-066-079-080415-
Stafford KS-Pawnee KS-Edwards KS-
1031 PM CDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of southern Pawnee,
western Stafford and central Edwards Counties through 1115 PM CDT...
At 1031 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Sanford, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Sanford around 1040 PM CDT.
Garfield around 1050 PM CDT.
Other locations in the path of this storm include Frizell and Zook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Kansas.
&&
LAT...LON 3782 9888 3794 9946 3820 9946 3821 9889
3783 9886
TIME...MOT...LOC 0331Z 271DEG 22KT 3808 9938
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TURNERLocal storm report, Aug 7, 10:39 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1039 PM CDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM Hail 1 SE Holcomb 37.98N 100.98W
08/07/2023 E1.50 inch Finney KS Storm Chaser
&&Local storm report, Aug 7, 10:42 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1042 PM CDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Hail Holcomb 37.99N 100.99W
08/07/2023 M1.00 inch Finney KS Public
&&Local storm report, Aug 7, 11:01 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1101 PM CDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM Hail Plymell 37.81N 100.87W
08/07/2023 M1.75 inch Finney KS Public
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:57 PM CDT | Special Weather Statement | DDC | Trego | 33 min |
| Aug 7, 8:01 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott | 59 min |
| Aug 7, 8:26 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush, Trego | 49 min |
| Aug 7, 8:54 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 36 min |
| Aug 7, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 47 min |
| Aug 7, 9:00 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Ness | 30 min |
| Aug 7, 9:21 PM CDT | Special Weather Statement | DDC | Ness | 39 min |
| Aug 7, 9:28 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 62 min |
| Aug 7, 9:40 PM CDT | Special Weather Statement | DDC | Edwards, Gray, Hodgeman, Pawnee, Stafford | 50 min |
| Aug 7, 9:42 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 48 min |
| Aug 7, 9:54 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 30 min |
| Aug 7, 10:07 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Gray, Haskell, Kearny | 38 min |
| Aug 7, 10:21 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Lane, Scott | 39 min |
| Aug 7, 10:31 PM CDT | Special Weather Statement | DDC | Pawnee | 44 min |
| Aug 7, 10:35 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 40 min |
| Aug 7, 10:42 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 24 min |
| Aug 7, 10:55 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray | 50 min |
| Aug 7, 11:29 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade | 46 min |
| Aug 7, 11:42 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Gray, Meade | 20 min |
| Aug 7, 11:57 PM CDT | Special Weather Statement | DDC | Clark | 48 min |
| Aug 8, 12:27 AM CDT | Special Weather Statement | DDC | Clark | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.